Results 1 to 8 of 8
  1. #1
    BETTER is offline Junior Member
    Join Date
    Sep 2007
    Location
    SAN MATEO, FLORIDA, USA.
    Posts
    2

    Default NEW HERE AND I FEEL SICK STILL DAY 2 OFF METH ON B

    [B)]HEllo,

    I a new here. I used to be on Mmt. I am now on bup, I feel weak as hell and chilly. I went through about 9 hours of HEAVY DT's on Mon day to night, then slept from more benzo's. I have been taking slivers ever sisnce about every 4 hours. My first dose was 33 hours after last 75 80 ''milli's of Methadone. In total I have had aleast on number 8 tablet, is this to little. it doesnt make me sick? I am just weak and jittery alittle, I miss my methadone, will it get better did anyone else go thru this, I just want to be off by Jan. 1 Please help me.Thanks for the insite. I also will be reading past post I promise. i want to feel like my self ,should I take more. or what.[:I][:I][B)]:)

    BLUE
    BLUE

  2. #2
    T-HAZ is offline Senior Member
    Join Date
    Jun 2007
    Location
    boynton beach, FL, .
    Posts
    226

    Default

    Better,

    Just read your post - sounds like you took your sub way too soon after a large dose of methadone. A while back I waited 72 hours after a 30 mg. dose before I took my first sub. Even this was not enough time and I became so sick for 2-3 days. I have been in W/D's a lot before, but this was 100 times worse. You must wait for days before switching over, as 'done has a long half-life. Coming off of 80 mgs. of methadone, I would not take my induction dose of sub for one full week.

    At this point, the sub you took will slowly "push out" the methadone in your system. You will feel better. If you can eat and keep it down, even better. Drink plenty of fluids as well. Also, keep your next dose of sub low, like 2 mgs. After you stabilize, you can start a plan to taper down.

    Keep posting - you're in the right place!

    T-HAZ


  3. #3
    freakedout's Avatar
    freakedout is offline Moderator
    Join Date
    May 2004
    Location
    Big Love
    Posts
    4,027

    Default

    Hi Better,

    Welcome to the site. I went through this a few years ago.

    As T-HAZ mentioned, you probably started too soon and were on way too high of a Methadone dose to comfortably switch over to Suboxone.

    The ideal is to be on 30 milligrams or less of Methadone and wait 72+ hours after your last Methadone dose before starting Suboxone in the 2-4 mg a day range.

    But, the ideal is out the window at this point. Your best bet it to not take anything for 2-3 days and then start Sub at no more than 2-4 mgs a day. 1/2 at most of one of your 8mg pills. There probably isn't anyway to avoid some discomfort in this process.

    Do you have a plan in place for being off of all opiates? Cuz what you are doing now is just switching one addicting drug (Methadone) to another addicting drug (Suboxone). It is very easy to fall into the same long-term maintenance trap with Suboxone as with Methadone. Suboxone should only be used for 3-14 days with decreasing amounts over this period of time (tapering). I know....I ended up on Suboxone for almost two years. The problem I found was that Methadone withdrawals last longer than 14 days. So, it was either go through the withdrawals or stay on Suboxone and postpone the withdrawals. I made the wrong choice...I stayed on the Sub. There is no easy way off of Methadone. The best that Suboxone can offer you is delaying the withdrawals until you stop the Suboxone. If I had it to do over again, I would have definitely stayed on the Methadone and finished a long-term taper. The best would be an in-patient detox center but those can be hard to find unless you have significant $$$$ to pay for it. Check out some of the tapering threads on the Methadone Forum. There is a lot of personal stories that might help you out.

    freak


    "The greatest derangement of the mind is to believe something because one wishes it to be so."
    ~Louis Pasteur

  4. #4
    blue heart is offline Member
    Join Date
    Sep 2007
    Location
    concord, ca, USA.
    Posts
    96

    Default


    Hello, I can barely type now, I m so jittery, but I am soooooooo much better , my brain feels like it has been put thru a blender though. I m off of methadone from a 6 year run, and I only waited about 36 hours to be sick, wich I wasn't. I am so thankful freak that you wrote me back, I am feeling so confused, and I really miss the way I was feeling on Methadone, I miss myself, I could control my moods so good, but I was so sleepy and fake. I am in AA pretty hard core, I was working with ohters and I drank beer durrinng my detox and about 20 ativans. I was completely the EXORSIST, it was messed up. I even broke my bed from kicking.

    Drama, but I am better now, but feel really edgy like I am on alot of Cafeene and I want to know how many days longer. I have since Sunday at 6am off meth. I am sorry for wineing.


    Freak, tell me about you, I will tell you about me. I am blonde blue, 150 and I want to loose 30 pds. I completely gained weight on MMt, but now I have NO appitite nor do I want to drink or smoke, what the hell is that all about?

    Oh by the way, I was on my mom's computor and i am now back to who i was when I was on The methadone forum. I am so mental i have ot rest my fingers, mha ha ha PLEASE right me back people, I need the support.

    love

  5. #5
    blue heart is offline Member
    Join Date
    Sep 2007
    Location
    concord, ca, USA.
    Posts
    96

    Default

    sorry for repeating myself, MY brain is so foggy, I just read my first reply!

    love

  6. #6
    love2laugh is offline Senior Member
    Join Date
    Aug 2007
    Location
    Cypress, ca, .
    Posts
    303

    Default

    Hey there blue
    I dont know much about methadone....

    But lucky for you Arlene does....and i am sure she will be here soon to share with you her wealth of knowledge...

    Hang tough...help is on the way!!

    :)

  7. #7
    love2laugh is offline Senior Member
    Join Date
    Aug 2007
    Location
    Cypress, ca, .
    Posts
    303

    Default

    blue, are you both "better" who started this thread and "blue heart"?? Just wanting to clarify

  8. #8
    blue heart is offline Member
    Join Date
    Sep 2007
    Location
    concord, ca, USA.
    Posts
    96

    Default

    Yes I am blue heart and better, but I am now just feeling better for reals, it was about a week. Thanks for saying hi to me. Well I better find something to do , I am so glad I am reading up on all the sites, I want to get off this sub quicker than 3 months, it sounds crazy that folks were getting of sub in 7 days, i am at day 6 and I am just now feeling like myself.

    love

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.